# SDR FDEA201405030924

- Difficulty date: May 3, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 28,541 hours, 14,930 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: A571034020600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40 TO CTR WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION,  FOUND WITH A CRACK SIGNAL.  COMPLIED WITH EA 6-5710-T0308217 P1.  MAJOR REPAIR IAW GMM 6-2-100.
